| Model Number |
BELLAVISTA 1000 US |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The suspect device has not been returned for investigation.However; logs were analyzed and confirmed per flow chart, fc001 insp block needs to be replaced.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device has not been returned for evaluation.
Event or Problem Description
It was reported to vyaire medical that logs were giving tf 388.No patient involvement was reported.
Additional Manufacturer Narrative
Device evaluation: g6, h2, h6, and h11.Results of investigation: investigation on affected part on similar cases came to conclusion that the regulated pressure remains above the alarming threshold for flow rates of up to 3 lpm at supply pressures lower than 4 bar.The acceptance threshold as per the new alarm criterion introduced with software v6.0.1800.0 is 1 lpm.This leads to the conclusion that this pressure regulator is defective.A quote for insp block was sent.Root cause failure: defective o2 pressure regulator.